Pancreatitis zetia

Common Questions and Answers about Pancreatitis zetia

pancreatitis

Avatar f tn zetia 10 mg 1/day lovaza 4/day tramadol 50 mg 2 pills 3/4 times per day baclofen 10 msg 3/day xanax .5 prn (not to exceed 4 per day) This is my question: a few years back, I used to take hydrocodones for my pain, and sometimes I would get this insane itching all over my body because of it, crazy itching. Now I've been off it for almost 3 yrs and sometimes i get this same itching, but what drug could be causing it? The tramadol? A Dr.
Avatar n tn I am diabetic (type II)with a family history (my mother) of pancreatitis. I cannot take any of the statin drugs (lipitor & pravachol) because of adverse effects (elevated liver enzymes, creatine kinase levels, muscles aches and weakness) and the fibrates (gemfebrizole)caused me to break out in hives from head to toe (lasted over a month). The new drug, Zetia, caused such severe headaches I could not move my head without excruciating pain.
Avatar m tn Regulators in Australia and Canada have warned since 2005 about the drug's potential to cause hepatitis, pancreatitis and depression. Most of the studies for which Merck and Schering have published results for Zetia covering only 12 weeks, which is not enough time for liver problems to develop in most patients.
Avatar n tn And you probably need Niaspan to increase HDL levels. You could also use a third LDL lowering drug like Zetia or Welchol which work in a different way than the statins. Also, you need to exercise daily. Drugs alone won't save you. Also exercise helps with diabetes. Additionaly diet, weight control, and stress relief are very important. The body is built to be used. Diseases like coronary artery disease and type 2 diabetes are mainly lifestyle diseases.
Avatar n tn High triglycerides can cause pancreatitis. My grandmother died from this. My cardiologist has prescribed Omacor for me, which is omega 6 & 3, fish oil and whatever. He says it is to lower my triglycerides. I am also taking Zetia 10 mg, which carries some of the same warnings as the statin medicines. It builds up in my body, apparently to toxic like levels and causes muscle pain all over. I stop it for 5 or 6 days, then restart it.